# SDR SWAA2022111058364

- Difficulty date: October 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW BS 492.4 TO BS 500A AT LEVEL STR 26R WL 156.5 FWD CARGO COMPARTMENT 2022-562058 / [01] REPLACED WEB INTERCOSTAL LOCATED BTW BS 492.4 TO BS 500A AT LEVEL STR 26R WL 156.5 FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A0080; SHEET 11; REV-. SEE INDIVIDUAL SING OFF BELLOW;[02] CORRECTED STEP 1 : REPLACED WEB INTERCOSTAL LOCATED BTW BS 492.4 TO BS 500A AT LEVEL STR 26R WL 156.5 FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 143A0080; SHEET 11; REV-. SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
